Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ramsey games


Authors: A. Hajnal and Zs. Nagy
Journal: Trans. Amer. Math. Soc. 284 (1984), 815-827
MSC: Primary 04A20; Secondary 03E05, 03E55
DOI: https://doi.org/10.1090/S0002-9947-1984-0743746-3
MathSciNet review: 743746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with game-theoretic versions of the partition relations $ \alpha \to (\beta )_2^{ < \tau }$ and $ \alpha \to (\beta )_2^\tau $ introduced in [2]. The main results are summarized in the Introduction.


References [Enhancements On Off] (What's this?)

  • [1] J. E. Baumgartner, Results and independence proofs in combinatorial set theory, Doctoral Dissertation, University of California, Berkeley, California, 1970.
  • [2] J. E. Baumgartner, F. Galvin, R. McKenzie and R. Laver, Game theoretic versions of partition relations, Infinite and Finite Sets, Colloquia Math. Soc. János Bolyai, Vol. 10, Keszthely, Hungary, 1973.
  • [3] K. J. Devlin, Some weak versions of large cardinal axioms, Ann. Math. Logic 5 (1973), 291-325. MR 0363906 (51:161)
  • [4] K. J. Devlin and J. B. Paris, More on the free subset problem, Ann. Math. Logic 5 (1973), 327-336. MR 0329896 (48:8236)
  • [5] P. Erdös and R. Rado, Combinatorial theorems on classification of subsets of a given set, Proc. London Math. Soc. 3 (1952), 417-439. MR 0065615 (16:455d)
  • [6] A. Hajnal, Proof of a conjecture of S. Ruziewicz, Fund. Math. 50 (1961), 123-128. MR 0131986 (24:A1833)
  • [7] P. Komjath, Preprint.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20, 03E05, 03E55

Retrieve articles in all journals with MSC: 04A20, 03E05, 03E55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0743746-3
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society